# SDR AALA2020042439015

- Difficulty date: April 12, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,860 hours, 22,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D531123072000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL FITTING CRACKED APPROX 0.157 INCHES AT FRAME 16, STR-10L. REPLACED INTERCOSTAL FITTING WITH MODIFIED PART PER SRM 51-72-11-911-001 AND DWG D53114223.
